# SDR REXA2019050300573

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL DENTS ON LWR EXTERNAL SKIN BTW FLS=75.60 / FLS=84.20 AT LH INBOARD FLAP  (AI) (SM) SUMMARY: LWR EXTERNAL SKIN BTW FLS=75.60 / FLS=84.20 AT LT INBOARD FLAP (AI) WAS REPAIRED PER SRM 57-52-01-201-005-A01, FIGURE 57-52-01-995-803 AND FIGURE 57-52-01-995-804.
